Skip to main content
    • Aa
    • Aa
  • Proceedings of the Royal Society of Edinburgh: Section A Mathematics, Volume 132, Issue 2
  • April 2002, pp. 317-328

Some interpolation results that are the exclusive property of compact operators

  • Fernando Cobos (a1), Luz M. Fernández-Cabrera (a2), Antón Martínez (a3) and Evgeniy Pustylnik (a4)
  • DOI:
  • Published online: 12 July 2007

We show that certain interpolation results for compact operators established by Cobos and co-workers cannot be extended to general closed operator ideals. We shall also characterize compactness of an embedding in terms of functions related to the classical K- and J-functionals of interpolation theory.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Proceedings of the Royal Society of Edinburgh Section A: Mathematics
  • ISSN: 0308-2105
  • EISSN: 1473-7124
  • URL: /core/journals/proceedings-of-the-royal-society-of-edinburgh-section-a-mathematics
Please enter your name
Please enter a valid email address
Who would you like to send this to? *